# SDR DALA1021533355

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 26,024 hours, 3,761 cycles
- Engine: Pwa PW4168A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN Z PROFILE AT LT FR 80. REPAIRED IAW SRM 51-42-11.
